- -

A class of spaces containing all generalized absolutely closed (almost compact) spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A class of spaces containing all generalized absolutely closed (almost compact) spaces

Show simple item record

Files in this item

dc.contributor.author Kohli, J.K. es_ES
dc.contributor.author Das, A.K. es_ES
dc.date.accessioned 2017-06-16T10:04:20Z
dc.date.available 2017-06-16T10:04:20Z
dc.date.issued 2006-10-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/83046
dc.description.abstract [EN] The class of θ-compact spaces is introduced which properly contains the class of almost compact (generalized absolutely closed) spaces and is strictly contained in the class of quasicompact spaces. In the realm of almost regular spaces, the class of θ-compact spaces coincides with the class of nearly compact spaces. Moreover, an almost regular θ-compact space is mildly normal (= K-normal). A θ-closed, θ-embedded subset of a θ-compact space is θ-compact and the product of two θ-compact space is θ-compact if one of them is compact. A (strongly) θ-continuous image of a θ-compact space is θ-compact (compact). A space is compact if and only if it is θ-compact and θ-point paracompact. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject θ-compact space es_ES
dc.subject Almost compact (generalized absolutely closed) space es_ES
dc.subject Nearly compact space es_ES
dc.subject Quasicompact space es_ES
dc.subject θ-point paracompact space es_ES
dc.subject Almost regular space es_ES
dc.subject θ-closed (θ-open) set es_ES
dc.subject θ-limit point es_ES
dc.subject ildly normal(K-normal) space es_ES
dc.subject Almost normal space es_ES
dc.subject (strongly)θ-continuous function es_ES
dc.subject θ-map es_ES
dc.subject θ-closed function es_ES
dc.title A class of spaces containing all generalized absolutely closed (almost compact) spaces es_ES
dc.type Artículo es_ES
dc.date.updated 2017-06-16T08:56:59Z
dc.identifier.doi 10.4995/agt.2006.1926
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Kohli, J.; Das, A. (2006). A class of spaces containing all generalized absolutely closed (almost compact) spaces. Applied General Topology. 7(2):233-244. doi:10.4995/agt.2006.1926. es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2006.1926 es_ES
dc.description.upvformatpinicio 233 es_ES
dc.description.upvformatpfin 244 es_ES
dc.type.version info:eu repo/semantics/publishedVersion es_ES
dc.description.volume 7
dc.description.issue 2
dc.identifier.eissn 1989-4147


This item appears in the following Collection(s)

Show simple item record